Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Kan extensions and the calculus of modules for $\infty$–categories

Emily Riehl and Dominic Verity

Algebraic & Geometric Topology 17 (2017) 189–271
Bibliography
1 C Barwick, C Schommer-Pries, On the unicity of the homotopy theory of higher categories, (2011) arXiv:1112.0040
2 G S H Cruttwell, M A Shulman, A unified framework for generalized multicategories, Theory Appl. Categ. 24 (2010) 580 MR2770076
3 R Haugseng, Bimodules and natural transformations for enriched –categories, Homology Homotopy Appl. 18 (2016) 71 MR3474202
4 A Heller, Homotopy theories, 383, Amer. Math. Soc. (1988) MR920963
5 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
6 T Leinster, fc–multicategories, (1999) arXiv:math/9903004
7 T Leinster, Generalized enrichment for categories and multicategories, (1999) arXiv:math/9901139
8 T Leinster, Generalized enrichment of categories, J. Pure Appl. Algebra 168 (2002) 391 MR1887166
9 J Lurie, Higher topos theory, 170, Princeton University Press (2009) MR2522659
10 J Lurie, Higher algebra, (2014)
11 E Riehl, D Verity, The 2–category theory of quasi-categories, Adv. Math. 280 (2015) 549 MR3350229
12 E Riehl, D Verity, Completeness results for quasi-categories of algebras, homotopy limits, and related general constructions, Homology Homotopy Appl. 17 (2015) 1 MR3338539
13 E Riehl, D Verity, Homotopy coherent adjunctions and the formal theory of monads, Adv. Math. 286 (2016) 802 MR3415698
14 E Riehl, D Verity, Fibrations and Yoneda’s lemma in an –cosmos, J. Pure Appl. Algebra 221 (2017) 499
15 E Riehl, D Verity, Yoneda structures and the calculus of modules for quasi-categories
16 E Riehl, D Verity, On model independence and general change of base for –category theories,
17 M Shulman, Enriched indexed categories, Theory Appl. Categ. 28 (2013) 616 MR3094435
18 R Street, Elementary cosmoi, I, from: "Category Seminar" (editor G M Kelly), Springer (1974) MR0354813
19 D Verity, Enriched categories, internal categories and change of base, Repr. Theory Appl. Categ. (2011) 1 MR2844536
20 M Weber, Yoneda structures from 2–toposes, Appl. Categ. Structures 15 (2007) 259 MR2320763
21 R J Wood, Abstract proarrows, I, Cahiers Topologie Géom. Différentielle 23 (1982) 279 MR675339
22 R J Wood, Proarrows, II, Cahiers Topologie Géom. Différentielle Catég. 26 (1985) 135 MR794752